# SDR SWAA2022030373990

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737*
- Aircraft serial: 36618
- Aircraft time: 45,961 hours, 27,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PITTING AND ANOMALIES FROM STA 887 TO 1016 STR 4R TO 14R / [01] CORROSION REMOVAL STEPS 1-3.;[30] STATUS COMPLETE STEPS 1-38. SKIN DAMAGE REPAIRED ON REF: FAULT TTG8Q00B2878; TTG8Q00B2WUH ; EA 22-153-00606 REV: A.;[31] ALL WORK COMPLETE;[32] UPDATE STEP 1;2 AND 3;[33] ALL WORK ACCOMPLISHED PER EA 22-153-00606;[34] ALL WORK ACCOMPLISHED PER EA 22-153-00606
